A simplification in the proof of the non-isomorphism between $H^1(\delta )$ and $H^1(\delta ^2)$

Tom 150 / 2002

Paul F. X. Müller Studia Mathematica 150 (2002), 13-16 MSC: 30D55, 46B03, 60G46. DOI: 10.4064/sm150-1-2

Streszczenie

The proof that $H^1(\delta )$ and $H^1(\delta ^2)$ are not isomorphic is simplified. This is done by giving a new and simple proof to a martingale inequality of J. Bourgain.

Autorzy

  • Paul F. X. MüllerInstitut f. Analysis u. Numerik
    J. Kepler Universität Linz
    A-4040 Linz, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek